MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-63
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a rule in aliniq ams was not correct.The customer reported that a when a glucose generated error 1039 or 1040, a 1:5 dilution should occur.Sample id (b)(6) generated an elevated glucose result and this rule did not work for sample id (b)(6) in which it should have repeated the test with a 1:5 dilution.Upon further review, the ams was set-up with a standard configuration by abbott personnel.The rule for glucose when the instrument generates error/flag 1039 or 1040 to rerun with 1:5 dilution was set correctly, however a subsequent rerun rule for the same error/flag to repeat with a dilution of 1 was over-ridding the glucose rule.It was reported that the sequential order of the rules have now been re-ordered.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The aliniq ams sw 3.02 was evaluated.The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Ticket search and trending did not find an increase in complaint activity related to the customer reported issue.Device history review did not identify any issues.Labeling was reviewed and was found to address the customer reported issue.The investigation found that the configuration was not set-up correctly.The rule for glucose when the instrument generates error/flag 1039 or 1040 to rerun with 1:5 dilution was set correctly, however a subsequent rerun rule for the same error/flag to repeat with a dilution of 1 was over-ridding the 1:5 dilution rule.The rule order was corrected and activated at the customer site.Based on the investigation, no systemic issue or deficiency was identified.
 
Event or Problem Description
The customer reported that a rule in aliniq ams was not correct.The customer reported that a when a glucose generated error 1039 or 1040, a 1:5 dilution should occur.Sample id: (b)(6) generated an elevated glucose result and this rule did not work for sample id: (b)(6) in which it should have repeated the test with a 1:5 dilution.Upon further review, the ams was set-up with a standard configuration by abbott personnel.The rule for glucose when the instrument generates error/flag 1039 or 1040 to rerun with 1:5 dilution was set correctly, however a subsequent rerun rule for the same error/flag to repeat with a dilution of 1 was over-ridding the glucose rule.It was reported that the sequential order of the rules have now been re-ordered.There was no impact to patient management reported.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21819176
Report Number3004032053-2025-00010
Device Sequence Number21018237
Product Code JQP
UDI-Device Identifier00380740202736
UDI-Public(01)00380740202736(10)3.02
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-63
Device Lot NumberV3.02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date04/10/2025
Supplement Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown